Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 370979, 4 pages
http://dx.doi.org/10.1155/2015/370979
Research Article

Jordan Type Inequalities for Hyperbolic Functions and Their Applications

School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China

Received 3 August 2014; Accepted 2 September 2014

Academic Editor: Kehe Zhu

Copyright © 2015 Zhen-Hang Yang and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present the best possible parameters p, such that the double inequality holds for all . As applications, some new inequalities for certain special function and bivariate means are found.